American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] George M. Bergman. Every module is an inverse limit of injectives. Proc. Amer. Math. Soc. 141 (2013) 1177-1183.
Abstract, references, and article information   
View Article: PDF

[2] A. L. Agore. Limits of coalgebras, bialgebras and Hopf algebras. Proc. Amer. Math. Soc. 139 (2011) 855-863. MR 2745638.
Abstract, references, and article information   
View Article: PDF

[3] P. G. Trotter. Nonexistence of coreflections and coproducts in some subcategories of semigroups . Proc. Amer. Math. Soc. 80 (1980) 10-14. MR 574500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Olav Arnfinn Laudal. Note on the projective limit on small categories . Proc. Amer. Math. Soc. 33 (1972) 307-309. MR 0291241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1